# SDR IPXA1565015

- Difficulty date: February 16, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 1057
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBOARD HAS EDGE DAMAGE AND DELAMINATION AT BS 1057, LBL 25 TO LBL 45 (MARKED).  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-50-1A1. FABRICATED REPLACEMENT FLOORBOARD FROM BS 1020-1060, LBL 25-45 IAW EO B757-5320-9692-G.  APPLIED SAFETY WALK IAW EO B757-5100- 33281-G.
